# SDR ASAA2014120809897

- Difficulty date: December 8, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 24,943 hours, 7,727 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Message
- Condition: False Activation
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STAB OUT OF TRIM LIGHT ILLUMINATED, CONDITION WERE LEVEL FLAP 5 AUTO PILOT A ENGAGED. RAN CHECKLIST, AFTER A/P DISCONNECTED LIGHT EXTINGUISHED AND DIDN'T ILLUMINATE AGAIN. TRIM OPERATED NORMALLY.  ACFT GROUNDED.  ACCOMPLISHED STABILIZER MOTOR TEST IAW AMM REF 22-11-81, TEST PASSED FOR BOTH A/P CHANNELS.
